# SDR USAA2012053100010

- Difficulty date: May 27, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 58,170 hours, 39,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON RIGHT WHEEL WELL CEILING AT BS 663.75, RBL 47.  REPAIRED RIGHT WHEEL WELL CEILING AT BS 663.75, RBL 47 IAW B737-400 SRM 53-60-51.
